MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN AORTIC ARCH 4B; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN AORTIC ARCH 4B; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175928P0
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The involved device was returned to an intervascular for examination.A visual inspection by the qa department is pending.The review of historical data indicated that no other similar complaint was reported for the same lot number.The device history records review concluded that there was no nonconformance / planned deviation in relation with the event reported.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
It was reported that: " professor (b)(6) of thoracic surgery, (b)(6) medical center, (b)(6) hospital while preparing for surgery, stains were found on the graft, so it was not used." no adverse event was reported, the surgery was not delayed.Complaint #(b)(4).
 
Additional Manufacturer Narrative
(10/213) a visual inspection of the involved product was performed by the quality assurance (qa) manager on 17-march-2022.His conclusion is as follows: the product has slightly more yellow areas on the outside of the denture.This is collagen that has yellowed over time.Note that at the time of qc, the collagen is white/translucent as a reminder, the products are rather white when they leave our production lines and turn yellow with sterilization and time.The products at the end of their expiration date are of a stronger yellow color without impact on the product performance.I suggest that the product be reviewed by the quality control (qc) cfm2 team to assess the compliance of the product.In my opinion, there is no excess thickness.The involved product was visually inspected on 22-march-2022 by a qc technician.His conclusion is as follows: there is nothing wrong with it, the collagen does not go beyond the crimps and there are no big clumps.(67) the conducted investigation concluded that the product was not defective.Please note that the color of hemashield products changes over time.The products are rather white when they leave the manufacturing lines and turn yellow with sterilization and over time.Products approaching the end of their shelf life are a deeper yellow color, with no impact on product performance.
 
Event or Problem Description
Complaint (b)(4).

Brand Name
HEMASHIELD PLATINUM WOVEN AORTIC ARCH 4B
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
laurence richard
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key13658022
Report Number1640201-2022-00006
Device Sequence Number11239219
Product Code MAL
UDI-Device Identifier00384401018650
UDI-Public(01)00384401018650
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00202175928P0
Device Catalogue NumberM00202175928P0
Device Lot Number21A27
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2022
Supplement Date Received by Manufacturer03/22/2022
Initial Report FDA Received Date03/03/2022
Supplement Report FDA Received Date04/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose